Time Schedule

I IIII Deliteuu	<u></u>
7:51	Arrive @ DHS
7:59	Bus Leaves
10:00	Boys Varsity Race
10:45	Girls Varsity Race
11:30	Boys JV Race
12:15	Girls JV Race
1:00	Awards



BOX Assingments – Boys (Box #12) Girls (Box #14)

Course

Stony Creek Baypoint Beach-Mt. Vernon

Individual Awards: Individuals in the boys and girls race will receive awards as follows:

- 1 7, Gold Medal First Team All County, 8 14, Silver Medal Second Team All County, 15 21, Bronze Medal Third Team All County
- Ribbons will be awarded to the top 25 finishers in the Boys and Girls JV Races. The JV race will be for High School runners only.

Team Awards:

- Teams that place First, Second, and Third in the Boys and Girls Varsity races will receive team awards.
- A Trophy to the First Place Team JV Race.

<u>Academic All County Cross Country Athlete Awards:</u> Academic Awards will be presented to the top 21 boys and girls from the varsity races based on their G.P.A. from the end of the last school year. To be eligible an athlete must meet the following requirements:

- Athletes must finish in the top 50% of their varsity race.
- Athletes must have at least a 3.5 G.P.A. through the end of the last school year.
- Ninth graders are not eligible for the Academic Award.
- Any athlete that meets the other criteria and has a 3.8 or higher G.P.A. will automatically earn the Award.
- A JV runner with a time that would place them in the top 50% of the varsity race and meet the other criteria are also eligible to receive the Academic Award.



A Banquet for athletes named ALL COUNTY (top 21) will be on November 15th at Zuccaro's (46601 South Gratiot, Chesterfield Twp. 48051. All county athletes are free of charge.

Tickets will be available for parents and other athletes after the meet on Saturday. See Coach Zarzycki ... \$15 at the meet, \$18 at Hanson's running sho before 11/14. \$20 at the Door.

Dakota at Stony Creek BayPoint-Mt. Vernon					
BOYS			GIRLS		
Ian Demrose	16:25	2014	Kayla Dobies	18:27	2015
Chase Fedolak	16:25	2015	Kayla Dobies	18:52	2014
James Hoefler	16:36	2014	Kayla Dobies	19:59	2014
Ian Demrose	16:43	2014	Hannah Faustyn	20:03	2015
Brendan Koch	16:45	2015	Marisa Weller	20:12	2014
James Hoefler	16:53	2015	Ally Slone	20:31	2015
Brendan Koch	16:55	2014	Kaitria LaFleure	20:47	2014
Daniel Knapp	16:56	2014	Monica Micale	20:53	2015
Jacob Kalahar	17:00	2014	Marisa Weller	21:02	2014
Joshua Jaster	17:06	2015	Lauren Valente	21:12	2014
Mitchell MacDonald	17:10	2015	Izabella Gowen	21:23	2015
Brendan Mousseau	17:10	2015	Monica Micale	21:33	2014
Nicholas Brooks	17:21	2014	Monica Micale	21:50	2014
Mitchell MacDonald	17:26	2014	Rachel Sliger	21:55	2015
Chase Fedolak	17:26	2014	Alexis Penzien	21:56	2014
Course Record			Course Record		
Mickey Davey-DLS	15:29	2014	Karenna Duffey-LCN	17:44	2014
This was new course for '14					

	Dakota V	arsity	Team	Results	
	BOYS			GIRLS	
YEAR	PLACE	PTS	YEAR	PLACE	PTS
1996		Nts	1996		nts
1997	24 th of 27	Nts	1997	8 th of 24	215
1998	15 th of 27	408	1998	10 th 0f 23	284
1999	10 th of 27	282	1999	6 th of 26	212
2000	7 th of 27	204	2000	11 th of 25	291
2001	4 th of 28	163	2001	8 th of 26	240
2002	12 th of 28	355	2002	4 th of 26	154
2003	4 th of 27	169	2003	10 th of 26	236
2004	11 th of 27	293	2004	8 th of 26	222
2005	6 th of 27	263	2005	6 th of 25	200
2006	4 th of 27	124	2006	15 th of 24	342
2007	10 th of 26	271	2007	12 th of 25	339
2008	2 nd of 27	135	2008	11 th of 24	336
2009	1st of 27	67	2009	5 th of 24	176
2010	1st of 27	55	2010	5 th of 23	160
2011	3 rd of 25	164	2011	5 th of 24	137
2012	2 nd of 25	90	2012	6 th of 25	160
2013	2 nd of 26	83	2013	6 th of 25	194
2014	1 st of 24	81	2014	5 th of 23	153
2015	1 st of 26	72	2015	4 th of 23	109
2016			2016		

Dakota JV Team Results					
	BOYS			GIRLS	
YEAR	PLACE	PTS	YEAR	PLACE	PTS
1998	5 th	135	1998		Nts
1999	4^{th}	88	1999		Nts
2000	3 rd of 14	62	2000		
2001	1 st of 15	29	2001	8 th of 12	Nts
2002	n/a	Nts	2002	n/a	Nts
2003	7 th of 15	161	2003	7 th of 14	186
2004	9 th of 19	248	2004	11 th of 16	Nts
2005	8 th of 21	153	2005	12 th of 16	Nts
2006	2^{nd} of 21	43	2006	11 th of 14	Nts
2007	10 th of 17	Nts	2007	9 th of 17	231
2008	4 th of 16	129	2008	13 th of 17	Nts
2009	4 th of 21	134	2009	8 th of 19	231
2010	3 rd of 20	76	2010	12 th of 16	Nts
2011	2 nd of 19	64	2011	8 th of 16	218
2012	4 th of 18	86	2012	4 th of 15	156
2013	1 st of 19	38	2013	7 th of 15	224
2014	1st of 20	28	2014	5 th of 18	146
2015	1 st of 21	28	2015	2 nd of 19	59
2016			2016		





Dakota Cross Country



Men's Pre-Race Schedule

Min. Before Race	${f V}$	JV	What To Do
At Home or On bus			Adjust spikes
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes after arrival			Meet w/ Coach (Put race # on Uniform)
			Get additional instruction
55	9:05	10:35	5 min light jog
50	9:10	10:40	Stretch / restroom
35	9:25	10:55	10 min Warm-up on course
25	9:35	11:05	Ind. Stretching / restroom
20	9:40	11:10	Change shoes/put jersey on
15	9:45	11:15	2-3 minute jog to starting line
12	9:48	11:18	Arrive at Starting Line
10	9:50	11:20	Run-outs / Strides /Drills
3	9:57	11:27	Team Huddle
1-2	9:58	11:28	Strip down to Uniform
0	10:00	11:30	Bang!!!!

Post-Race schedule

Min. After Race	V	JV	What To Do
0 min	10:15-10:20	11:50-12:00	Catch breath, cheer on team, get water
5 min	10:20-10:25	11:55-12:05	Meet with Coach at predetermined point on course
15 min	10:30-10:35	12:05-12:15	Return to tent, change shoes/clothes
15 min	10:35	12:15	Check in with family/friends at the tent
20 min	10:40	12:20	Cool Down w/ team (5-20 min) cheering other runners
40 min	11:00		Report to start of JV Race
45 min	11:05	12:45	Stretch
50 min	11:05-finish	12:45- finish	Cheer on other runners in groups at various locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.

Dakota Cross Country



Women's Pre-Race Schedule

Min. Before Race	${f V}$	$\mathbf{J}\mathbf{V}$	What To Do
At Home or On bus			Adjust spikes
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes after arrival			Meet w/ Coach (Put race # on Uniform)
			Get additional instruction
55	9:50	11:20	5 min light jog
50	9:55	11:25	Stretch / restroom
35	10:10	11:40	10 min Warm-up on course
25	10:20	11:50	Ind. Stretching / restroom
20	10:25	11:55	Change shoes/put jersey on
15	10:30	12:00	2-3 minute jog to starting line
12	10:33	12:03	Arrive at Starting Line
10	10:35	12:05	Run-outs / Strides /Drills
3	10:42	12:12	Team Huddle
1-2	10:43	12:13	Strip down to Uniform
0	10:45	12:15	Bang!!!!

Post-Race schedule

Min. After Race	V	JV	What To Do
0 min	11:00-11:05	12:30-12:40	Catch breath, cheer on team, get water
5 min	11:05-11:10	12:40-12:45	Meet with Coach at predetermined point on course
15 min	11:10-11:20	12:45-12:55	Return to tent, change shoes/clothes
15 min	11:20	12:55	Check in with family/friends at the tent
20 min	11:25	1:00	Cool Down w/ team (5-20 min) cheering other runners
40 min	11:45		Report to start of JV Race
45 min	11:50	1:25	Stretch
50 min	11:55-finish		Cheer on other runners in groups at various locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.